# SDR SWAA2019071935071

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,617 hours, 10,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A3001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN FLAP DELAMINATED.  REPAIRED MAIN FLAP AND COMPLETED CHECK.
